Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pure descent for the module of Zariski differentials


Author: Erich Platte
Journal: Proc. Amer. Math. Soc. 82 (1981), 7-12
MSC: Primary 14B99; Secondary 13B10, 14F10
MathSciNet review: 603591
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It will be shown that for any given pure extension $ A \to B$ of noetherian $ k$-algebras, with $ k$ being a field of characteristic zero, and for any prime ideal $ \mathfrak{p} \subseteq A$ the Zariski-Lipman conjecture for $ {A_\mathfrak{p}}$ is solvable, if $ B$ is a locally factorial domain for which the finite differential module is reflexive. We will also discuss an embedding property with respect to the module of Zariski differentials of $ {A_\mathfrak{p}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B99, 13B10, 14F10

Retrieve articles in all journals with MSC: 14B99, 13B10, 14F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603591-9
Article copyright: © Copyright 1981 American Mathematical Society